# SDR V0JA2013021408288

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N930TC
- Make and model: Lear 45LEAR
- Aircraft serial: 040
- Aircraft time: 5,769 hours, 7,345 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: P014005
- Part serial: 0603
- Condition: Cracked
- Location: Cockpit
- Part time: 34 hours, 27 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM KMSP, PASSING 7000FT SPEED 250KIAS LEFT WINDSCREEN OUTER PANE SHATTERED.
